# SDR CA020528003

- Difficulty date: February 11, 2002
- Submitted: June 13, 2002
- Operation: General aviation
- Make and model: Beech 1900D
- Aircraft time: 13,208 hours
- Engine: Pwa PT6A67D
- Propeller: Hartzl HCE4A3I
- System (JASC): 2435 · Starter-Generator
- Part: Starter Gen
- Part number: 23078019
- Condition: Cracked
- Location: Lt Engine
- Stage of operation: AP
- How discovered: O
- Nature of condition: H, J
- Precautionary procedure: O

## Discrepancy

(CAN) NR 1 GENERATOR SHUT DOWN IN FLIGHT. AFTER LANDING THE ENGINE WAS SHUTDOWN AND TRIED TO RE-START.  STARTER WOULD NOT ENGAGE.INSPECTED LT STARTER GENERATOR, FOUND THAT THE COOLING FAN WHICH IS PART OF UNIT HAD ITS BLADES ALL CRACKED UP.  SUSPECTED BEARING FAILURE.  REPLACED STARTER GENERATOR,  ENGINE RUNS CARRIED OUT AND CHECKED SERVICEABLE.
